Alert archive / Indiana / Frost Advisories in 2014
Frost Advisory 2, NWS Indianapolis, IN
NWS Indianapolis, IN issued this frost advisory at Oct 18, 2014, 3:28 AM EDT for 39 counties in Indiana. It took effect at Oct 19, 2014, 3:00 AM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Oct 18, 2014, 3:28 AM EDT (07:28 UTC)
- In effect from
- Oct 19, 2014, 3:00 AM EDT
- Expired
- Oct 19, 2014, 9:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS Indianapolis, IN
All 39 counties
Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 07:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 7.5 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1257 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
526 WWUS73 KIND 180728 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 328 AM EDT SAT OCT 18 2014 ...FROST ADVISORY TONIGHT... INZ021-028>031-035>049-051>057-060>065-067>072-181530- /O.NEW.KIND.FR.Y.0002.141019T0700Z-141019T1300Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 328 AM EDT SAT OCT 18 2014 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EDT SUNDAY. * TIMING: THE GREATEST THREAT FOR FROST IS FROM 3AM UNTIL 9AM SUNDAY. * TEMPERATURES ARE EXPECTED TO DROP TO NEAR FREEZING IN THE PRE- DAWN HOURS THROUGH SUNRISE. * IMPACTS: SENSITIVE VEGETATION COULD BE DAMAGED OR KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. ANY SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED OR NOT MOVED INDOORS. && $$
5 follow-up statements
225 WWUS73 KIND 181333 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 933 AM EDT SAT OCT 18 2014 ...FROST ADVISORY TONIGHT... INZ021-028>031-035>049-051>057-060>065-067>072-182145- /O.CON.KIND.FR.Y.0002.141019T0700Z-141019T1300Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 933 AM EDT SAT OCT 18 2014 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EDT SUNDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EDT SUNDAY. * TIMING: THE GREATEST THREAT FOR FROST IS FROM 3 AM UNTIL 9 AM SUNDAY. * TEMPERATURES ARE EXPECTED TO DROP TO NEAR FREEZING IN THE PRE- DAWN HOURS THROUGH SUNRISE. * IMPACTS: SENSITIVE VEGETATION COULD BE DAMAGED OR KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. ANY SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED OR NOT MOVED INDOORS. && $$
284 WWUS73 KIND 181906 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 306 PM EDT SAT OCT 18 2014 ...FROST ADVISORY OVERNIGHT... INZ021-028>031-035>049-051>057-060>065-067>072-190315- /O.CON.KIND.FR.Y.0002.141019T0700Z-141019T1300Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 306 PM EDT SAT OCT 18 2014 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EDT SUNDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EDT SUNDAY. * TIMING: THE GREATEST THREAT FOR FROST IS FROM 3 AM UNTIL 9 AM SUNDAY. * TEMPERATURES ARE EXPECTED TO DROP TO NEAR FREEZING IN THE PRE- DAWN HOURS THROUGH SUNRISE. * IMPACTS: SENSITIVE VEGETATION COULD BE DAMAGED OR KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. ANY SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED OR NOT MOVED INDOORS. && $$ SMF
934 WWUS73 KIND 190113 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 913 PM EDT SAT OCT 18 2014 ...FROST ADVISORY OVERNIGHT... INZ021-028>031-035>049-051>057-060>065-067>072-191000- /O.CON.KIND.FR.Y.0002.141019T0700Z-141019T1300Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 913 PM EDT SAT OCT 18 2014 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EDT SUNDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EDT SUNDAY. * TIMING: THE GREATEST THREAT FOR FROST IS FROM 3 AM UNTIL 9 AM SUNDAY. * TEMPERATURES ARE EXPECTED TO DROP TO NEAR FREEZING IN THE PRE- DAWN HOURS THROUGH SUNRISE. * IMPACTS: SENSITIVE VEGETATION COULD BE DAMAGED OR KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. ANY SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED OR NOT MOVED INDOORS. && $$
795 WWUS73 KIND 190648 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 248 AM EDT SUN OCT 19 2014 ...FROST ADVISORY OVERNIGHT... INZ021-028>031-035>049-051>057-060>065-067>072-191300- /O.CON.KIND.FR.Y.0002.141019T0700Z-141019T1300Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 248 AM EDT SUN OCT 19 2014 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * TIMING: THE GREATEST THREAT FOR FROST IS FROM 6 AM UNTIL 9 AM SUNDAY. * TEMPERATURES ARE EXPECTED TO DROP TO THE MID AND UPPER 30S IN THE NEAR SUNRISE. * IMPACTS: SENSITIVE VEGETATION COULD BE DAMAGED OR KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. ANY SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED OR NOT MOVED INDOORS. && $$
274 WWUS73 KIND 191302 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 902 AM EDT SUN OCT 19 2014 ...FROST ADVISORY HAS EXPIRED... INZ021-028>031-035>049-051>057-060>065-067>072-191415- /O.EXP.KIND.FR.Y.0002.000000T0000Z-141019T1300Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 902 AM EDT SUN OCT 19 2014 ...FROST ADVISORY HAS EXPIRED... THE FROST ADVISORY IS NO LONGER IN EFFECT. TEMPERATURES RANGE FROM THE MID 30S TO MID 40S AND WILL RISE THROUGH THE MORNING. ANY PATCHY FROST THAT HAS ACCRUED... ESPECIALLY NORTHWEST OF INDIANAPOLIS...WILL DIMINISH. $$ RYAN
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this frost advisory went out at Oct 18, 3:02 AM EDT, 26 minutes earlier.
Area forecast discussion, Oct 18, 3:02 AM EDT, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 302 AM EDT SAT OCT 18 2014 .UPDATE... THE LONG TERM SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 130 PM EDT FRI OCT 17 2014 HIGHLIGHTING WIDESPREAD FROST SUNDAY MORNING WITH DAYBREAK TEMPERATURES NEAR FREEZING IN MANY LOCATIONS. SEVERAL COLD FRONTS QUICKLY SWEEP ACROSS THE GREAT LAKES AND OHIO VALLEY TONIGHT INTO TUESDAY BRINGING CLOUDS AND SCATTERED LIGHT PRECIPITATION. INTERVENING PERIODS UNDER HIGH PRESSURE TO PRODUCE MOSTLY CLEAR SKIES. A BUILDING UPPER RIDGE WILL SETTLE PATTERN INTO MOSTLY CLEAR SKIES AND SEASONAL TEMPERATURES NEXT WEDNESDAY ONWARD. && .NEAR TERM /OVERNIGHT/... ISSUED AT 1000 PM EDT FRI OCT 17 2014 SURFACE ANALYSIS THIS EVENING SHOWS LOW PRESSURE OVER ONTARIO WITH BROAD CYCLONIC FLOW ACROSS THE GREAT LAKES AND INDIANA. A WEAK COLD FRONT HAS PASSED SOUTH OF INDIANA...AND IR PICTURES SHOW ABUNDANT CLOUD COVER IN THE WAKE OF THE FRONT ENGULFING THE STATE. A SURFACE STRONG PRESSURE GRADIENT REMAINED IN PLACE ACROSS CENTRAL INDIANA...RESULTING IN GUSTY WINDS. MODELS CONTINUE TO SUGGEST ABUNDANT CLOUD COVER TO PERSIST THROUGH THE NIGHT AMID COLD AIR ADVECTION AND THE BROAD CYCLONIC FLOW. FURTHER SUPPORT IS SEEN IN THE TIME HEIGHT SECTIONS AND FORECAST SOUNDINGS INDICATING SATURATED LOWER LEVELS. HAVE TRENDED SKY GRIDS TOWARD CLOUDY OVERNIGHT GIVEN THE LATEST SATELLITE TRENDS. ONGOING TEMP FORECAST LOOKS ON THE MARK. && .SHORT TERM /SATURDAY THROUGH MONDAY/... ISSUED AT 300 PM EDT FRI OCT 17 2014 THE MAIN FOCUS IS FROST SUNDAY MORNING WITH FREEZE CONDITIONS POSSIBLE IN SOME AREAS. WILL HOLD OFF ON HEADLINES FOR NOW BUT FROST ADVISORY AND/OR FREEZE WARNING MAY BE NEEDED FROM NIGHT SHIFT TONIGHT. WILL CARRY THIS INFORMATION IN HAZARDOUS WEATHER OUTLOOK. MODELS IN RELATIVELY GOOD AGREEMENT EXCEPT FOR RAIN THREAT COVERAGE AND WILL LEAN TO THE MODELS SHOWING SLIGHTLY GREATER RAIN COVERAGE GIVEN CURRENT CONDITIONS OBSERVED OVER THE UPPER MIDWEST. SHARPENING SHORT WAVE TROUGH TO SWING ACROSS FORECAST AREA SATURDAY. SHOULD BE COLD ENOUGH ALOFT TO STEEPEN LAPSE RATES AND PRODUCE SCATTERED SHOWERS OVER ALL BUT WEST CENTRAL AND SOUTHWEST COUNTIES. THIS TROUGH DEPARTS LATE SATURDAY AFTERNOON WITH STRONG SUBSIDENCE FOLLOWING IT TO CLEAR SKIES BY SUNDOWN SATURDAY AND DROP SURFACE DEWPOINTS TO FREEZING OR JUST BELOW AND QUICK COOLING TO LOWER 40S AIR TEMPS. SURFACE HIGH PRESSURE SETTLES RIGHT ON TOP OF INDIANA BY DAYBREAK SUNDAY PRODUCING VERY LIGHT WIND UNDER A CLEAR SKY WHICH WILL LEAD TO WIDESPREAD FROST. SOME VALLEY AREAS AND MANY LOCATIONS EAST AND NORTHEAST OF INDIANAPOLIS COULD DIP TO FREEZING OR JUST BELOW FOR AN HOUR OR SO NEAR SUNDAY SUNRISE. ANOTHER TROUGH WILL DROP SOUTHEAST INTO OUR REGION BY MONDAY RETURNING CLOUDS AND A FEW LIGHT SHOWERS AT THAT TIME. GFS APPEARS OVERDOING PULL OF GULF MOISTURE INTO MONDAY SYSTEM AND OVERDOING PRECIPITATION AMOUNTS. PREFER AMOUNTS NEAR A TENTH OF AN INCH MONDAY. TEMPS WILL DROP BELOW NORMAL SATURDAY THROUGH MONDAY WITH HIGHS MAINLY IN THE 50S AND LOWS FROM THE LOWER 30S TO LOWER 40S. CURRENT FORECAST TEMPS AND MODEL GUIDANCE ON TARGET THOUGH WILL BUMP DOWN SUNDAY MORNING MINS A DEGREE OR SO. && .LONG TERM /TUESDAY THROUGH FRIDAY/... ISSUED AT 300 AM EDT SAT OCT 18 2014 THE LONG TERM BEGINS WITH AN UPPER TROUGH OVER THE EASTERN U.S. AND AN UPPER RIDGE BUILDING OVER THE CENTRAL U.S. THERE IS SOME INDICATION IN BOTH THE GFS AND ECMWF TO BEGIN THE DAY TUESDAY THAT AN UPPER WAVE COULD STILL BE OVER THE EASTERN PORTION OF CENTRAL INDIANA AND THUS KEPT A SLIGHT CHANCE FOR SHOWERS GOING OVER THE EAST THROUGH THE MORNING THAT THE INITIALIZATION GAVE. AFTER THAT THE UPPER RIDGE BUILDS EASTWARD AND BRINGS SURFACE HIGH PRESSURE TO THE AREA AND THAT WILL KEEP DRY WEATHER IN FOR THE REMAINDER OF THE PERIOD. TEMPERATURES WILL REMAIN BELOW NORMAL EARLY IN THE PERIOD WITH CANADIAN HIGH PRESSURE BUILDING IN...BUT AS THE HIGH MOVES TO THE EAST FRIDAY TEMPERATURES WILL BEGIN TO REBOUND. && .AVIATION /DISCUSSION FOR THE 180600Z TAFS/... ISSUED AT 1250 AM EDT SAT OCT 18 2014 EXTENSIVE CEILINGS AROUND 040 CURRENTLY OVER THE TAF SITES...WITH AREAS OF MVFR CEILINGS 025-030 PUSHING SOUTHEAST THROUGH NORTHERN ILLINOIS AND NORTHERN INDIANA. SHORT TERM MODELS SUGGEST THESE MVFR CEILINGS WILL PROBABLY SPREAD SOUTHEAST ACROSS THE TAF SITES DURING THE PRE DAWN HOURS OF SATURDAY...REACHING KBMG NEAR SUNRISE. THE APPROACH OF AN UPPER WAVE LATER IN THE DAY SATURDAY SHOULD HELP TO KEEP THESE LOWER CEILINGS AROUND THROUGH THE MIDDAY HOURS. SURFACE WINDS GENERALLY 290-310 DEGREES AT 7-11 KTS OVERNIGHT EXPECTED TO GRADUALLY VEER TOWARDS 320-340 WITH SOME GUSTS AROUND 15 KTS BY MIDDAY SATURDAY. NO VISIBILITY RESTRICTIONS EXPECTED TONIGHT. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...TUCEK NEAR TERM...PUMA SHORT TERM...TUCEK LONG TERM....CP AVIATION...JAS/CP VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSINDIANAPOLIS WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Oct 17, 1:35 PM EDT, 13 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 135 PM EDT FRI OCT 17 2014 INZ021-028>031-035>049-051>057-060>065-067>072-181745- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 135 PM EDT FRI OCT 17 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. OUTLOOK: NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HAZARDS: NONE. DISCUSSION: WIND GUSTS OF 20 TO 25 MPH ARE EXPECTED IN SOME AREAS THIS AFTERNOON AND A FEW LIGHT SHOWERS ARE POSSIBLE FAR NORTHERN SECTIONS VERY LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. OUTLOOK: WIDESPREAD FROST IS LIKELY LATE SATURDAY NIGHT AS LOW TEMPERATURES DROP INTO THE LOWER TO MIDDLE 30S. SOME LOCATIONS MAY SEE TEMPERATURES REACH FREEZING BRIEFLY BEFORE SUNRISE SUNDAY. IMPACTS: SENSITIVE VEGETATION MAY BE DAMAGED BY THIS FROST. OTHERWISE...HAZARDOUS WEATHER IS NOT EXPECTED FOR THE REST OF THE PERIOD. DISCUSSION: COLD AIR WILL SPREAD ACROSS OUR REGION OVER THE WEEKEND. THERE WILL BE A CHANCE OF LIGHT SHOWERS OVER NORTHERN AND EASTERN SECTIONS SATURDAY AND ALL AREAS MONDAY AS A COUPLE OF LOW PRESSURE TROUGHS MOVE ACROSS OUR REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) TUCEK
Nearby
Frost Advisories in Indiana, 2014Every frost advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.